1. Medicines
  2. Coughs, Cold and Flu
  3. Cold and Flu Remedies
  4. Cold and Flu Capsules & Tablets
  5. Galpharm Cold Relief Capsules with Decongestant 16s
Galpharm Cold Relief Capsules with Decongestant 16s
Save
up to
10%
Zoom

Galpharm Cold Relief Capsules with Decongestant 16s

SKU : OTCGALP33|PIP-Code : 3492758|EAN : 5017353505712
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £0.99
£0.89
Add to basket
Galpharm Cold Relief Capsules with Decongestant relieves the symptoms of colds and flu including nasal and sinus congestion, headache, feverishness, catarrh and aches & pains.
Read more about this product »
Caution : This product contains paracetamol. Due to legal restrictions, we can only sell two packs of this product per customer.
  • Description
  • Reviews
Galpharm Cold Relief Capsules with Decongestant

Galpharm Cold Relief Capsules with Decongestant are non-drowsy capsules for the relief from the symptoms of cold and flu:
  • Aches & Pain.
  • Sinus Congestion.
  • Nasal Congestion.
  • Catarrh.
  • Headache.
  • Feverishness.
Directions
Swallow the capsules whole with water. Do not chew. Do not exceed the stated dose.
  • Adults, the elderly and children 12 years and over: Take 2 capsules every 4 to 6 hours, as required. Do not take more than 12 capsules in any 24 hour period.
  • Children under 12: Do not give.
If symptoms persist consult your doctor.

Active Ingredients

Each capsule contains: Paracetamol 300mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg.

Cautions
Do not take if you are:
  • Are pregnant or beastfeeding.
  • Have kidney or liver problems, including alcoholic liver disease.
Contains paracetamol: Do not take with any other products that contain paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  Average rating (0 reviews) Write a Review